MathSciNet Relay Station
MathSciNet bibliographic data
MR1298459 34C37 (92D25)
Hofbauer, Josef Heteroclinic cycles in ecological differential equations. Equadiff 8 (Bratislava, 1993). Tatra Mt. Math. Publ. 4 (1994), 105–116.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement